Lower Bounds on the Radius of Spatial Analyticity for the KdV Equation

Sigmund Selberg, Daniel Oliveira da Silva

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We present lower bounds for the uniform radius of spatial analyticity of solutions to the Korteweg–de Vries equation, which improve earlier results due to Bona, Grujić and Kalisch.

Original languageEnglish
Pages (from-to)1009-1023
Number of pages15
JournalAnnales Henri Poincare
Volume18
Issue number3
DOIs
Publication statusPublished - Mar 1 2017

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Lower Bounds on the Radius of Spatial Analyticity for the KdV Equation'. Together they form a unique fingerprint.

  • Cite this